# SDR P2EA2001M0008

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,803 hours, 38,171 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During Inspection found Crack in fuselage skin at BS 847 and STR. 25R approx. 1.00" in length.See Vanguard Aircraft log page  #92242
